# SDR MWEA99821

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fittings
- Part number: 5919218504
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, I/B AND MIDDLE FLAP HINGE FITTING NEEDS TO HAVE BEARINGS REPLACED (LOWER PIVOT POINTS).  FOUND CORROSION OUT OF LIMITS ON BOTH INBOARD AND MIDDLE ATTACH HOLES.  MTC REMOVED AND REPLACED NEW I/B AND MIDDLE ATTACH FITTINGS.
